# SDR 95UAL900010

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153UA
- Make and model: Boeing 747123
- Aircraft serial: 20102
- Engine: Pwa JT9D7A
- System (JASC): 2760 · Drag Control System
- Part: Rod End
- Part number: KBNE183
- Condition: Failed
- Location: Nr 6 Spoiler
- Component: Weston, 346204
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE NR 6 GROUND SPOILER POWER CONTROL PACKAGE ACTUATOR ROD END, SEPARATED FROM THE ACTUATOR UPON LANDING.  DAMAGED SPOILER PANEL, SPOILER ACTUATOR SUPPORT FITTING, AND SURROUNDING STRUCTURE.  THE ROD END/PISTON ROD THREADS FAILED AS A RESULT OF CORROSION.
